# SDR HALA0600640

- Difficulty date: August 29, 2006
- Submitted: August 30, 2006
- Operation: Air carrier
- Aircraft: N475HA
- Make and model: Boeing 717-200
- Aircraft serial: 55121
- Aircraft time: 7,946 hours, 19,702 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Module
- Part number: 3F822A
- Part serial: 0069
- Condition: Unknown
- Part time: 6,943 hours, 17,120 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AILERON TRIM IS INTERMITTENT TO THE RIGHT-TRIM GETS STUCK OCCASIONALLY.  REMOVED AND REPLACED CAPT AILERON/RUDDER TRIM CONTROL MODULE IAW AMM 27-10-07.  OPS CHECK GOOD.
